Disulfiram hepatitis

S. J. Morris, R. Kanner, R. O. Chiprut, Eugene R Schiff

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

A case of an adult with disulfiram-induced hepatitis is presented. An etiological role for the drug was proved when the patient underwent a provocative challenge and developed evidence of hepatocellular damage, reversible on withdrawal of the drug. Disulfiram-induced liver injury is difficult to detect in a population with a high incidence of alcohol related hepatic disease. Liver chemistries should be screened before beginning disulfiram therapy and periodically during treatment.

Original languageEnglish
Pages (from-to)100-102
Number of pages3
JournalGastroenterology
Volume75
Issue number1
StatePublished - Dec 1 1978

Fingerprint

Disulfiram
Hepatitis
Liver
Pharmaceutical Preparations
Alcohols
Incidence
Wounds and Injuries
Therapeutics
Population

ASJC Scopus subject areas

  • Gastroenterology

Cite this

Morris, S. J., Kanner, R., Chiprut, R. O., & Schiff, E. R. (1978). Disulfiram hepatitis. Gastroenterology, 75(1), 100-102.

Disulfiram hepatitis. / Morris, S. J.; Kanner, R.; Chiprut, R. O.; Schiff, Eugene R.

In: Gastroenterology, Vol. 75, No. 1, 01.12.1978, p. 100-102.

Research output: Contribution to journalArticle

Morris, SJ, Kanner, R, Chiprut, RO & Schiff, ER 1978, 'Disulfiram hepatitis', Gastroenterology, vol. 75, no. 1, pp. 100-102.
Morris SJ, Kanner R, Chiprut RO, Schiff ER. Disulfiram hepatitis. Gastroenterology. 1978 Dec 1;75(1):100-102.
Morris, S. J. ; Kanner, R. ; Chiprut, R. O. ; Schiff, Eugene R. / Disulfiram hepatitis. In: Gastroenterology. 1978 ; Vol. 75, No. 1. pp. 100-102.
@article{e289e315f5274e299c6c5c9cd04ff253,
title = "Disulfiram hepatitis",
abstract = "A case of an adult with disulfiram-induced hepatitis is presented. An etiological role for the drug was proved when the patient underwent a provocative challenge and developed evidence of hepatocellular damage, reversible on withdrawal of the drug. Disulfiram-induced liver injury is difficult to detect in a population with a high incidence of alcohol related hepatic disease. Liver chemistries should be screened before beginning disulfiram therapy and periodically during treatment.",
author = "Morris, {S. J.} and R. Kanner and Chiprut, {R. O.} and Schiff, {Eugene R}",
year = "1978",
month = "12",
day = "1",
language = "English",
volume = "75",
pages = "100--102",
journal = "Gastroenterology",
issn = "0016-5085",
publisher = "W.B. Saunders Ltd",
number = "1",

}

TY - JOUR

T1 - Disulfiram hepatitis

AU - Morris, S. J.

AU - Kanner, R.

AU - Chiprut, R. O.

AU - Schiff, Eugene R

PY - 1978/12/1

Y1 - 1978/12/1

N2 - A case of an adult with disulfiram-induced hepatitis is presented. An etiological role for the drug was proved when the patient underwent a provocative challenge and developed evidence of hepatocellular damage, reversible on withdrawal of the drug. Disulfiram-induced liver injury is difficult to detect in a population with a high incidence of alcohol related hepatic disease. Liver chemistries should be screened before beginning disulfiram therapy and periodically during treatment.

AB - A case of an adult with disulfiram-induced hepatitis is presented. An etiological role for the drug was proved when the patient underwent a provocative challenge and developed evidence of hepatocellular damage, reversible on withdrawal of the drug. Disulfiram-induced liver injury is difficult to detect in a population with a high incidence of alcohol related hepatic disease. Liver chemistries should be screened before beginning disulfiram therapy and periodically during treatment.

UR - http://www.scopus.com/inward/record.url?scp=0018194657&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018194657&partnerID=8YFLogxK

M3 - Article

C2 - 401083

AN - SCOPUS:0018194657

VL - 75

SP - 100

EP - 102

JO - Gastroenterology

JF - Gastroenterology

SN - 0016-5085

IS - 1

ER -